# SDR REXA201200120

- Difficulty date: January 14, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 19,290 hours, 16,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING FIRST ONE DAMAGED.  REMOVED AND REPLACED EMERGENCY FLOOR TRACK LIGHTING STRIP IAW AMM 33-51-01.
